ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

January 2017 , Volume 22 , Issue 1

Select all articles

Export/Reference:

Preface
Honglei Xu, Yi Zhang and Ka Fai Cedric Yiu
2017, 22(1): i-ii doi: 10.3934/dcdsb.201701i +[Abstract](1039) +[HTML](541) +[PDF](75.6KB)
Base stock list price policy in continuous time
Alain Bensoussan and Sonny Skaaning
2017, 22(1): 1-28 doi: 10.3934/dcdsb.2017001 +[Abstract](1269) +[HTML](71) +[PDF](608.1KB)
Morphogenesis modelization of a fractone-based model
Monique Chyba and Aaron Tamura-Sato
2017, 22(1): 29-58 doi: 10.3934/dcdsb.2017002 +[Abstract](1046) +[HTML](65) +[PDF](2269.1KB)
Stochastic volatility with regime switching and uncertain noise: Filtering with sub-linear expectations
Robert J. Elliott and Tak Kuen Siu
2017, 22(1): 59-81 doi: 10.3934/dcdsb.2017003 +[Abstract](1137) +[HTML](55) +[PDF](502.0KB)
Modelling multi-cellular growth using morphological analysis
Alexandra Fronville, Abdoulaye Sarr and Vincent Rodin
2017, 22(1): 83-99 doi: 10.3934/dcdsb.2017004 +[Abstract](987) +[HTML](52) +[PDF](1647.2KB)
Property and numerical simulation of the Ait-Sahalia-Rho model with nonlinear growth conditions
Feng Jiang, Hua Yang and Tianhai Tian
2017, 22(1): 101-113 doi: 10.3934/dcdsb.2017005 +[Abstract](1103) +[HTML](68) +[PDF](407.0KB)
Optimisation modelling of cancer growth
Tiffany A. Jones, Lou Caccetta and Volker Rehbock
2017, 22(1): 115-123 doi: 10.3934/dcdsb.2017006 +[Abstract](1170) +[HTML](50) +[PDF](287.1KB)
A review of dynamic Stackelberg game models
Tao Li and Suresh P. Sethi
2017, 22(1): 125-159 doi: 10.3934/dcdsb.2017007 +[Abstract](1726) +[HTML](105) +[PDF](615.0KB)
Optimality of (s, S) policies with nonlinear processes
Jingzhen Liu, Ka Fai Cedric Yiu and Alain Bensoussan
2017, 22(1): 161-185 doi: 10.3934/dcdsb.2017008 +[Abstract](1025) +[HTML](58) +[PDF](474.6KB)
Z-Eigenvalue Inclusion Theorems for Tensors
Gang Wang, Guanglu Zhou and Louis Caccetta
2017, 22(1): 187-198 doi: 10.3934/dcdsb.2017009 +[Abstract](1344) +[HTML](60) +[PDF](396.0KB)
Improved results on exponential stability of discrete-time switched delay systems
Xiang Xie, Honglei Xu, Xinming Cheng and Yilun Yu
2017, 22(1): 199-208 doi: 10.3934/dcdsb.2017010 +[Abstract](1365) +[HTML](53) +[PDF](505.1KB)
pth moment exponential stability of hybrid stochastic functional differential equations by feedback control based on discrete-time state observations
Yuyun Zhao, Yi Zhang, Tao Xu, Ling Bai and Qian Zhang
2017, 22(1): 209-226 doi: 10.3934/dcdsb.2017011 +[Abstract](1416) +[HTML](67) +[PDF](486.4KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]